# SDR UALA2013013000568

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 40,977 hours, 16,721 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING 10,000 FT THE DOOR 2L CABIN PR LIGHT BEGAN TO BLINK.  DOOR ECAM PAGE SLIDE UNARMED.  ADJUSTED PROXIMITY SWITCH TARGET 7-WN-1 REF MM.  .  INSTALLED NEW LOCK WASHER AND SECURED NUT AND SAFETY.
